ohtokyovogue

Veteran Member
  • Content count

    180
  • Joined

  • Last visited


Community Reputation

6 Neutral

Achievements

Bronze Poster
Posted at least 100 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

About ohtokyovogue

Veteran Member
  • Birthday 01/29/1991

Contact Methods

  • AIM cheerchic15122
  • ICQ 0

Profile Information

  • Gender Female
  • Location Pittsburgh, PA
  • Interests Anything and Everything

Recent Profile Visitors

5,458 profile views
  1. I reached my target dose I was on 80mg most of my course for 7 months so I'm not really sure by cumulative but I was just trying to follow my derms suggestion of going on it again
  2. The first time I was on accutane this never happened .. sorry your going through it too you think we wouldn't break out after such a harsh treatment :( just frusturating my course this time was so bad I feel like I wasted my time
  3. I was on accutane for 7 months 2nd course. It cleared me up I am not oily but I'm dealing with this and never have before on my cheeks. My derm put me on spironolactone I really hope it helps this is so frusturating... I've only been off accutane for 2 months this sucks !!!!http://postimg.org/image/61l27xpdx/ http://postimg.org/image/vfxzu0c7d/ Oh I'm using tazorac too but I've been using it since off accutane so I'm not sure if that's contributing ahh please help! The acne is more red and irritated in person. My galaxy s5 camera made them look not as red for whatever reason stupid camera
  4. I was able to have tazorac approved by my insurance yay! Hopefully it helps. I don't see my derm for 3 months but I'm going to ask about Spiro but I found out they do blood work with Spiro now.. they never did before in the past. All this for clear skim my goodness *sigh*
  5. Thanks for the reply! She prescibed retin a but that never worked for me that made my skin crazy bad that's why I had to resort to accutane a 2nd time. The retin a worked at first last year(after the initial breakout and peeling) but then my acne just came back so the derm advised accutane. Took my 2nd course and was really clear but would still breakout during my cycle each month throughout the whole course. The 1st course I was clear better than the 2nd but that was when I was 17 I just turned 25 recently. I think tazorac might work it worked when I was 13 from what I can remember but I'm having issues with insurance covering it. I think my acne is due to hormones so I'm hoping for Spironolactone from her. Otherwise is there a natural alternative? To healing this hormonal acne.. I've tried vitamin b5 in the past.. didn't help. Oil cleansing.. tea tree oil you know all that stuff. I'm on a low carb diet so I know my diet doesn't contribute to my breakouts. When I eat wheat and sugar I have found in the past it will agrivate my skin. I'm just lost on what to do I've tried everything from the derm since I was 13... birth control.. antibiotics .. many many times.. 2 courses of accutane .. topicals.. including clindamicin not just retionoids (excuse my spelling) nothing works ...... I know it's gentic as well because my mother had really bad cystic breakouts and had to do accutane I think maybe even twice when she was younger. My breakouts aren't cysts but they are so persistent it doesn't make sense. I just lost here if that makes sense I thought a 2nd does of accutane would be the cure... it's like what other options do I have? Thanks
  6. It did seem to get better about a couple a days to 5 days being off of it. Hope this helps
  7. Any ideas on how to help I tired taking inositol to balancemy hormones and I'm on the copper iud... I think I should ask my derm for Spiro..retin a wasn't helpful ever
  8. I was on accutane for 7 months and I'm off it for a couple weeks and are breaking out?!?!??!?! Why??? That was my 2nd time taking accutane and this time was the worst! My psychological side effects were awful! I'm feeling better mentally but my skin is breaking out... I think it's because of my period but still I don't understand :(